Header

UZH-Logo

Maintenance Infos

Entry and exit decision problem with implementation delay


Costeniuc, Marius; Schnetzer, Michaela; Taschini, Luca (2008). Entry and exit decision problem with implementation delay. Journal of Applied Probability, 45(4):1039-1059.

Abstract

We study investment and disinvestment decisions in situations where there is a time lag 0 from the time t when the decision is taken to the time when the decision is implemented. Applying the probabilistic approach to the combined entry and exit decisions under the Parisian implementation delay, we solve the constrained maximization problem, obtaining an analytic solution to the optimal "starting" and "stopping" levels. We compare our results with the instantaneous entry and exit situation, and show that an increase in the uncertainty of the underlying process hastens the decision to invest or disinvest, extending a result of Bar-Ilan and Strange (1996).

Abstract

We study investment and disinvestment decisions in situations where there is a time lag 0 from the time t when the decision is taken to the time when the decision is implemented. Applying the probabilistic approach to the combined entry and exit decisions under the Parisian implementation delay, we solve the constrained maximization problem, obtaining an analytic solution to the optimal "starting" and "stopping" levels. We compare our results with the instantaneous entry and exit situation, and show that an increase in the uncertainty of the underlying process hastens the decision to invest or disinvest, extending a result of Bar-Ilan and Strange (1996).

Statistics

Citations

4 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

178 downloads since deposited on 10 Feb 2009
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:December 2008
Deposited On:10 Feb 2009 09:44
Last Modified:05 Apr 2016 12:51
Publisher:Applied Probability Trust
ISSN:0021-9002
Publisher DOI:https://doi.org/10.1239/jap/1231340232
Official URL:http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.jap
Related URLs:http://papers.ssrn.com/sol3/cf_dev/AbsByAuth.cfm?per_id=605723 (Author)
http://ssrn.com/abstract=1153380

Download

Preview Icon on Download
Content: Published Version
Filetype: PDF - Registered users only
Size: 192kB
View at publisher
Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB